MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Weakness (2145)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: customer called back on 12/6/2017; customer called and stated he is unsatisfied with replacement and no longer wants to use true products.A new complaint was open.(b)(4) for more information.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of feeling weak and having a headache.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2017, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 5/31/2019 and open vial date is about a month ago.The meter memory was reviewed for previous test result history: result 1:427mg/dl date:(b)(6) 2017 time:6:47am fasting, result 2:457mg/dl date:(b)(6) 2017 time:3:25am fasting, result 3:280mg/dl date:(b)(6) 2017 time:8:33pm non fasting, result 4:413mg/dl date:(b)(6) 2017 time:3:14pm non fasting, result 5:514mg/dl date:(b)(6) 2017 time:9:10pm fasting, result 6:317mg/dl date:(b)(6) 2017 time:7:31 unknown, result 7:543mg/dl date:(b)(6) 2017 time:6:53pm fasting, result 8:584mg/dl date:(b)(6) 2017 time:1:34pm non fasting, result 9:475mg/dl date:(b)(6) 2017 time:1:31pm non fasting, result10:264mg/dl date:(b)(6) 2017 time:7:20am fasting.Customer called in for a replacement of meter because of high results obtained on meter.Tests were taken while not fasting on (b)(6) and a reading of 584mg/dl was obtained.Caller went to the hospital because of the reading and symptoms of feeling weak and a headache.A1c was done a month ago and it was at 8.6 (200mg/dl).Caller states he feels fine at this time and does not have any symptoms of high or low blood glucose levels.The test strip vial was opened less than a month ago and are being stored in the living room.Customer was satisfied with end result of this call.Customer was admitted to the hospital on (b)(6) 2017.The blood glucose reading with the hospital's meter was 340mg/dl non-fasting.Customer is unsure of diagnosis because he could not find the hospital discharge paperwork.He was discharged on sunday (b)(6) 2017.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7140537
Report Number1000113657-2017-02104
Device Sequence Number69049
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888(17)190531(10)RT5054
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;